For the hotel stay, we will be going to stay at different hotel. So prepared to check-out on the second day. For the first night stayed, I planned to book a hotel which have breakfast included, so that we can stayed longer at hotel. On the second night, I planned to book a hotel nearby Jonker Street, so that we can stayed longer around that area.
Day 1 - Friday:
Is a weekday, in order to avoid traffic jams during the rush hour, late depart is necessary. Say, start depart on 10.00am from Klang Valley. Head towards Seremban for lunch.
10.00am --- 11.30am reach Seremban.
Seremban, target for Lou Shu Fun (老鼠粉), Two place to have
1) Pasar Besar Seremban's first floor food court, which i tried before.
2) Restaurant Yi Poh, new place i found in Google Map
11.30am --- 12.15pm finish lunch, hang around Seremban.
After lunch, place to visit is Lorong Seni, which is nearby Pasar Besar Seremban, walking distance 10 minutes. Lorong Seni has some wall paintings all the wall. Spend about 30mins here.
12.15pm --- 1.00pm (include travel time)
Lorong Seni, photos taken from Google Map
After Lorong Seni, we head ourself to Klebang for a chilling coconut shake. Driving duration is about 1 hour 30 minutes.
1.00pm --- 2.30pm reach Klebang.
So happen that Klebang coconut shake will only open at 2.30pm on Friday. Due to it's fame, we may need to spend about an hour here.
2.30pm --- 3.30pm, for having coconut shake.
Klebang Coconut Shake, taken from Google Map
After Klebang coconut shake, we can head our self straight to hotel. But if we're hungry on the half way, we can stop by at Hing Loong Taiwanese Noodle.
a) 3.30pm --- 4.00pm if straight to hotel
b) 3.30pm --- 3.45pm to Hing Loong Taiwanese Noodle
3.45pm --- 4.20pm feast
4.20pm --- 4.35pm reach hotel
Hing Loong Taiwanese Noodle shop, taken from Google map
Once reach hotel, we'll have some quick rest.
Say, around 5.30pm we start moving to visit A'Famosa and St. Paul's Church, which about 15 minutes driving distance.
5.30pm --- 5.45pm reach and park nearby A'Famosa.
Spend around 45 minutes on visiting. At 6.30pm will go for dinner. Dinner will be going to Portuguese Settlement's Portuguese Square Restaurant. Driving duration is about 20 minutes.
6.30pm --- 6.50pm reach Portuguese Settlement.
Portuguese Square Restaurant, taken from Google Map
Suggest to spend about 1 hour and 15 minutes here. Since this place is near to sea, we can have a walk or sit a little longer by the sea.
At time 8.05pm there's 2 option.
a) to Jonker Walk
b) back to Hotel
Jonker Walk can be wait till next day.
Day 2 - Saturday
Sleep till enough, take breakfast at hotel. After breakfast continue rest in hotel.
Say about 10.00am we check out from hotel and start moving to Jonker Street.
It will take about 15 minutes to reach a car park nearby Jonker Street.
After parking, walk towards Jonker Street, which is about 10 minutes walk.
10.00am --- 10.20am parking --- 10.30am reach Jonker Street.
Places to visit in Jonker Street:
1) Mamee Jonker House --- worth visiting
2) Baboon House (cafe) --- Good for chilling, very nice environment
3) Calante Art Cafe --- Good for chilling, nice environment
4) Cheng Ho Cultural Museum
5) Baba and Nyonya Heritage Museum
6) Cheng Hoon Teng Temple --- Heritage Chinese Temple, well preserved
6) getting lost in minor roads
7) bump into antique shops
8) taking pictures of heritage building
For lunch, we can try
1) Poh Piah Lwee --- Good popiah, dumplings & laksa
2) Restoran Anak Nyonya --- Nyonya food
3) Hard Rock Cafe --- Enjoy international cafe chain
4) The Daily Fix Cafe --- Good food
5) Calante Art Cafe --- Good laksa and some Malaysian food
Around 3.00pm, start moving to hotel and check-in. After check-in, we stay a while in the hotel to have a quick rest.
Say about 4.30pm, we go back to Jonker Street and start walking around the street. Since is weekend, there will be night market happening around Jonker Street. The night market will start at 6.00pm.
We can stay at Jonker till night.
Day 3 - Sunday
Make sure sleep is enough, or wake up early to go for a chicken rice ball breakfast then back to hotel continue rest.
For chicken rice ball breakfast, we plan to go to Chop Chung Wah
= The End =